Darstellungstheorie der alternierenden Gruppe

Dr. W-, Breslau I, Kaiserin-Au Specht

Mathematische Zeitschrift (1938)

  • Volume: 43, page 553-572
  • ISSN: 0025-5874; 1432-1823

How to cite


Specht, Dr. W-, Breslau I, Kaiserin-Au. "Darstellungstheorie der alternierenden Gruppe." Mathematische Zeitschrift 43 (1938): 553-572. <http://eudml.org/doc/168776>.

author = {Specht, Dr. W-, Breslau I, Kaiserin-Au},
journal = {Mathematische Zeitschrift},
pages = {553-572},
title = {Darstellungstheorie der alternierenden Gruppe},
url = {http://eudml.org/doc/168776},
volume = {43},
year = {1938},

AU - Specht, Dr. W-, Breslau I, Kaiserin-Au
TI - Darstellungstheorie der alternierenden Gruppe
JO - Mathematische Zeitschrift
PY - 1938
VL - 43
SP - 553
EP - 572
UR - http://eudml.org/doc/168776
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.